Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 5, NWS Eureka, CA

January 10, 2018

NWS Eureka, CA issued this small craft advisory at Jan 10, 2018, 3:35 AM PST. It took effect at Jan 11, 2018, 6:00 AM PST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2018, 3:35 AM PST (11:35 UTC)
In effect from
Jan 11, 2018, 6:00 AM PST
Expired
Jan 13, 2018, 3:00 AM PST
In force
45 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

244 
WHUS76 KEKA 101135
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
335 AM PST Wed Jan 10 2018

PZZ470-475-101945-
/O.NEW.KEKA.SC.Y.0005.180111T1400Z-180113T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
335 AM PST Wed Jan 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 2 AM PST
SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 6 AM Thursday to 2 AM PST
Saturday. 

* WINDS...S 25 kt on Thu.  

* WAVES/SEAS...10 ft or greater Thu through Fri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-101945-
/O.NEW.KEKA.SC.Y.0005.180111T1400Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
335 AM PST Wed Jan 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 2 AM PST
SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 6 AM Thursday to 2 AM PST
Saturday. 

* WINDS...gusts to 30 kt on Thu, 

* WAVES/SEAS...10 ft or greater Thu through Fri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
11 follow-up statements
843 
WHUS76 KEKA 102321
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
321 PM PST Wed Jan 10 2018

PZZ470-475-110730-
/O.CON.KEKA.SC.Y.0005.180111T1400Z-180113T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
321 PM PST Wed Jan 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
2 AM PST SATURDAY...

* WINDS...South 25 kt.

* WAVES/SEAS...10 ft or greater Thursday through Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-110730-
/O.CON.KEKA.SC.Y.0005.180111T1400Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
321 PM PST Wed Jan 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
2 AM PST SATURDAY...

* WINDS...Gusts to 30 kt on Thursday,

* WAVES/SEAS...10 ft or greater Thursday through Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
837 
WHUS76 KEKA 110504
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
904 PM PST Wed Jan 10 2018

PZZ470-475-111315-
/O.EXT.KEKA.SC.Y.0005.180111T1100Z-180113T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
904 PM PST Wed Jan 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 2 AM
PST SATURDAY...

* WINDS...South 10 to 20 kt for Thursday afternoon. Stronger winds
  expected north of Cape Mendocino with gusts near 30 kt. 

* WAVES/SEAS...Building 10 to 13 ft seas for Thursday & Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-111315-
/O.EXT.KEKA.SC.Y.0005.180111T1100Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
904 PM PST Wed Jan 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 2 AM
PST SATURDAY...

* WINDS...South winds 10 to 20 kt for Thursday afternoon. Gusts to
  30 kt possible, especially near Point Saint George. 

* WAVES/SEAS...Building 10 to 13 ft seas for Thursday & Friday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
809 
WHUS76 KEKA 111031
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
231 AM PST Thu Jan 11 2018

PZZ455-111845-
/O.EXB.KEKA.SC.Y.0005.180111T1400Z-180113T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
231 AM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 2 AM
PST SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 6 AM this morning to 2 AM PST
Saturday. 

* Westerly swell building to 10 to 12 ft today and then remaining
  elevated through Fri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-470-111845-
/O.EXT.KEKA.SC.Y.0005.180111T1400Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
231 AM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
2 AM PST SATURDAY...

* Southerly winds 25 to 30 kt today. 

* Combined seas building to 11 to 13 ft today and then remaining 
  elevated through Fri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-111845-
/O.EXT.KEKA.SC.Y.0005.180111T1400Z-180113T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
231 AM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
2 AM PST SATURDAY...

* Westerly swell building to 10 to 12 ft today and then remaining
  elevated through Fri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
254 
WHUS76 KEKA 111931
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
1131 AM PST Thu Jan 11 2018

PZZ450-470-120345-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
1131 AM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM SATURDAY...

* WINDS...S 25 to 30 kt today.

* SEAS...Combined seas building to 11 to 13 ft today and then 
  remaining elevated through Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-475-120345-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
1131 AM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM SATURDAY...

* WAVES...W swell building to 10 to 12 ft today and then 
  remaining elevated through Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
169 
WHUS76 KEKA 112317
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
317 PM PST Thu Jan 11 2018

PZZ450-470-120730-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
317 PM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM SATURDAY...

* SEAS...Combined seas building to 12 to 14 ft tonight and  
  remaining elevated through Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-475-120730-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
317 PM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM SATURDAY...

* WAVES...W swell building to 12 to 14 ft tonight and remaining 
  elevated through Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
203 
WHUS76 KEKA 120400
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
800 PM PST Thu Jan 11 2018

PZZ450-470-121200-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
800 PM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
SATURDAY...

* SEAS...Combined seas from 12 to 14 ft tonight through Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-475-121200-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
800 PM PST Thu Jan 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
SATURDAY...

* WAVES...Combined seas from 12 to 14 ft tonight through Friday.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
271 
WHUS76 KEKA 121034
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
234 AM PST Fri Jan 12 2018

PZZ450-470-121845-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
234 AM PST Fri Jan 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
SATURDAY...

* WAVES...Combined seas 12 to 14 ft today, subsiding below 10 ft
  late tonight. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-475-121845-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
234 AM PST Fri Jan 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
SATURDAY...

* WAVES...Combined seas 12 to 14 ft today, subsiding below 10 ft
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
620 
WHUS76 KEKA 121703
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
903 AM PST Fri Jan 12 2018

PZZ450-455-470-475-130115-
/O.EXT.KEKA.SC.Y.0005.000000T0000Z-180113T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
903 AM PST Fri Jan 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SATURDAY...

* WAVES...Combined seas 12 to 15 ft today, subsiding below 10 ft 
  late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
539 
WHUS76 KEKA 122258
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
258 PM PST Fri Jan 12 2018

PZZ450-455-470-475-130700-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
258 PM PST Fri Jan 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...

* WAVES...Combined seas 12 to 14 ft this evening, subsiding below
  10 ft late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
236 
WHUS76 KEKA 130401
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
801 PM PST Fri Jan 12 2018

PZZ450-455-470-475-131100-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-180113T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
801 PM PST Fri Jan 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

* WAVES...Combined seas 12 to 14 ft this evening, subsiding 
  below 10 ft late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
611 
WHUS76 KEKA 131048
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
248 AM PST Sat Jan 13 2018

PZZ450-455-470-475-131200-
/O.EXP.KEKA.SC.Y.0005.000000T0000Z-180113T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
248 AM PST Sat Jan 13 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 2:37 PM PST, 12 hours 58 minutes earlier.

Area forecast discussion, Jan 9, 2:37 PM PST, 12 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
237 PM PST Tue Jan 9 2018

.SYNOPSIS...Periods of light rain are forecast for Wednesday and
Thursday particularly for areas north of Mendocino County. Drier
weather returns for the weekend as high pressure builds over the
region.

&&

.DISCUSSION...The low pressure system that brought widespread rain
to the state of California will continue to track towards the
desert southwest allowing for high pressure to gradually build
over the west coast. A few upper level disturbances will ride
over the ridge bringing periods of light rain to portions of
northwest California on Wednesday and Thursday. The bulk of this
rain will occur over Del Norte and northern Humboldt counties with
chances decreasing as you move into southern Humboldt and
Mendocino counties. Snow levels with the first system may drop low
enough to bring a mix of rain and snow to passes around 3500
feet, but for the most part accumulating snow is not expected for
our major mountain passes.

High pressure will then take control of the forecast for Friday
and the weekend giving us a brief break from the rain. The ridge
starts to break down on Sunday as a potent storm system in the
Gulf of Alaska develops. This will eventual shift south and
westward into the early portion of next week which means we are in
store for some wet weather next week. The one caveat to all of
this is that though models agree that we will see rain, they don't
agree on the timing and placement just yet. For now, it appears
that we'll likely see rain on Monday and then possibly again on
Tuesday. Beyond that, models continue to bring rainfall to the
area. This falls in line with the current Climate Prediction
Center outlook which has both the 6 to 10 day and 8 to 14 day
outlooks highlight above normal chances for precipitation. For
details on the precipitation climate outlooks you can visit
www.cpc.ncep.noaa.gov.

&&

.AVIATION...Weather conditions along a frontal boundary
deteriorated overnight and continued "post-frontal" through
Tuesday afternoon. IFR CIGS and VIS were frequent throughout the
morning...especially at the coastal air terminals. KBHX radar
indicated shallow -RA/-DZ lingering into early afternoon mainly
from Humboldt Bay to ACV. Gusty northerly winds kicked into action
around 8 am starting at CEC then spreading over the most of the
Redwood Coast...and to a lesser extent interior valleys. Through
the afternoon TAF forecast (10/00z), a very brief drying spell and
CIG/VIS improvements can be expected this evening. Then another
bout of rain and VIS/CIGS restrictions will impact the North Coast
early Wednesday morning due to an approaching weather
disturbance. /TA

&&

.MARINE...Strong to near gale force northerly winds are occurring
this afternoon which has driven the significant wave heights up
this afternoon. Buoys are currently reporting 11 to 15 foot waves
at roughly 10 seconds and which are in the hazardous seas
criteria. There is quite a bit of uncertainty as to how long these
conditions will last as these steep seas are slowly starting to
subside north of Cape Mendocino. With that being said, we opted to
place a Hazardous Seas Warning in effect conjunction with the
Small Craft Advisories. We are anticipating that the Hazardous
Seas Warning will expire around 3Z or 4z this evening as the
northerlies start to weaken. Winds will shift to the south early
Wednesday morning as another weather system approaches the coast.
Large northwesterly swells will continue to pass through the
region this week with the next large swell arriving Thursday
followed by another one later this weekend.

.Beach Hazard...ENP guidance suggests that there low end sneaker
wave threat Thursday morning which should be followed by large
surf conditions on Friday. For now, we'll highlight these features
in the Hazardous Weather Outlook.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 8 PM PST this evening for PZZ450.

     Small Craft Advisory until 3 AM PST Wednesday for PZZ455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 9, 5:02 PM PST, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
502 PM PST Tue Jan 9 2018

CAZ102-105>108-110>113-110115-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
502 PM PST Tue Jan 9 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109-110115-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
502 PM PST Tue Jan 9 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The threat for sneaker waves will increase slightly during Thursday
morning. Thereafter, large surf will persist through at least Friday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.